# SDR MALA010400

- Difficulty date: April 11, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT  2932 LT AC GENERATOR LIGHT ILLUMINATED IN CRUISE, FOLLOWED ORH, LIGHT STAYED ON. AIR TURNBACK TO MSP.  MAINTENANCE REPLACED LT AC GEN PN 31342-001, OPS CHECK NO GOOD.  MAINTENANCE FOUND WIRE XA526-24, OPEN FROM LT GCU AND 139VT.  REPAIRED WIRE IN LT FLAP TRACK.  OHM CHECK GOOD FROM GCU TO COCKPIT AC GENERATOR SWITCH, AND CHECKS GOOD OPEN TO GROUND. OPS CHECK OF LT & RT AC GEN SYSTEM OPS CHECK GOOD.
